RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 3(195), Pages 167–168 (Mi umn3199)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Degenerations of $K3$ surfaces and Enriques surfaces

Vik. S. Kulikov


Full text: PDF file (289 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
Received: 26.11.1976

Citation: Vik. S. Kulikov, “Degenerations of $K3$ surfaces and Enriques surfaces”, Uspekhi Mat. Nauk, 32:3(195) (1977), 167–168

Citation in format AMSBIB
\Bibitem{Kul77}
\by Vik.~S.~Kulikov
\paper Degenerations of $K3$ surfaces and Enriques surfaces
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 3(195)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn3199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=506295}


Linking options:
  • http://mi.mathnet.ru/eng/umn3199
  • http://mi.mathnet.ru/eng/umn/v32/i3/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, “Epimorfnost otobrazheniya periodov dlya poverkhnostei tipa $K3$”, UMN, 32:4(196) (1977), 257–258  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:293
    Full text:131
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019